# SDR MASA00165

- Difficulty date: December 9, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT 5763 - YOW-PHL - DURING TAXI-OUT, THE CREW NOTED THAT THE FORWARD PORTION OF THE EMERGENCY ESCAPE PATH LIGHTING WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE DEFERRED THIS ITEM PER MEL 33-51-01-5.  DURING OVERNIGHT MAINTENANCE, THE EMERGENCY ESCAPE PATH LIGHTING WAS REPLACED.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
